Title: Sensitivity of roots to errors in the coefficient of polynomials obtained by frequency-domain estimation methods
Authors: Guillaume, P ×
Schoukens, Joannes
Pintelon, R #
Issue Date: Dec-1989
Publisher: Ieee-inst electrical electronics engineers inc
Series Title: IEEE Transactions on Instrumentation and Measurement vol:38 issue:6 pages:1050-1056
ISSN: 0018-9456
Publication status: published
KU Leuven publication type: IT
Appears in Collections:ESAT - STADIUS, Stadius Centre for Dynamical Systems, Signal Processing and Data Analytics
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science